Alert archive / Ohio / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 117, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Dec 6, 2021, 5:45 AM EST for Lewis County, Kentucky; Adams County, Scioto County, Ohio. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 6, 2021, 5:45 AM EST (10:45 UTC)
- Expired
- Dec 6, 2021, 6:02 AM EST
- In force
- 17 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lewis County, KY, Adams County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 108 km from the middle of the area, began a volume at 10:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 432 m²/s²
- 0-3 km storm-relative helicity
- 509 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
852
WUUS51 KILN 061045
SVRILN
KYC135-OHC001-145-061115-
/O.NEW.KILN.SV.W.0117.211206T1045Z-211206T1115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
545 AM EST Mon Dec 6 2021
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Northeastern Lewis County in northeastern Kentucky...
Southeastern Adams County in southwestern Ohio...
Southwestern Scioto County in southwestern Ohio...
* Until 615 AM EST.
* At 544 AM EST, a severe thunderstorm was located over Vanceburg,
moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Vanceburg, Friendship, Sandy Springs, Garrison, Buena Vista in
Scioto County, Saint Paul, Firebrick, Rexton, Kinniconick and
Tannery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3852 8336 3865 8340 3871 8303 3870 8304
3868 8303 3866 8304 3866 8305 3864 8305
3863 8307 3861 8308 3860 8307 3857 8310
3855 8310 3854 8312 3854 8314 3852 8319
TIME...MOT...LOC 1044Z 258DEG 45KT 3859 8328
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Binau2 follow-up statements
134
WWUS51 KILN 061052
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
552 AM EST Mon Dec 6 2021
OHC001-061102-
/O.CAN.KILN.SV.W.0117.000000T0000Z-211206T1115Z/
Adams OH-
552 AM EST Mon Dec 6 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3852 8331 3868 8323 3871 8303 3870 8304
3868 8303 3866 8304 3866 8305 3864 8305
3863 8307 3861 8308 3860 8307 3857 8310
3855 8310 3854 8312 3854 8314 3852 8319
TIME...MOT...LOC 1052Z 258DEG 45KT 3861 8315
$$
KYC135-OHC145-061115-
/O.CON.KILN.SV.W.0117.000000T0000Z-211206T1115Z/
Lewis KY-Scioto OH-
552 AM EST Mon Dec 6 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM EST
FOR NORTHEASTERN LEWIS AND SOUTHWESTERN SCIOTO COUNTIES...
At 552 AM EST, a severe thunderstorm was located 8 miles west of
Letitia, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Friendship, Rexton, Garrison, Tannery, Saint Paul and Firebrick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3852 8331 3868 8323 3871 8303 3870 8304
3868 8303 3866 8304 3866 8305 3864 8305
3863 8307 3861 8308 3860 8307 3857 8310
3855 8310 3854 8312 3854 8314 3852 8319
TIME...MOT...LOC 1052Z 258DEG 45KT 3861 8315
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Binau360
WWUS51 KILN 061102
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
602 AM EST Mon Dec 6 2021
KYC135-OHC145-061112-
/O.CAN.KILN.SV.W.0117.000000T0000Z-211206T1115Z/
Lewis KY-Scioto OH-
602 AM EST Mon Dec 6 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEWIS AND
SOUTHWESTERN SCIOTO COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3852 8331 3868 8323 3871 8303 3870 8304
3868 8303 3866 8304 3866 8305 3864 8305
3863 8307 3861 8308 3860 8307 3857 8310
3855 8310 3854 8312 3854 8314 3852 8319
TIME...MOT...LOC 1100Z 258DEG 45KT 3864 8299
$$
BinauWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 6, 3:10 AM EST, 2 hours 35 minutes earlier.
Area forecast discussion, Dec 6, 3:10 AM EST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 310 AM EST Mon Dec 6 2021 .SYNOPSIS... Low pressure over Lake Superior this morning and its attendant cold front will sweep through the remainder of the Ohio Valley this morning and be heading off the Atlantic coast by this evening, ushering in a much colder and drier airmass. Strong Canadian high pressure will move quickly across the Ohio Valley tonight with skies becoming partly cloudy and temperatures dropping into the teens and 20s. The high will quickly move east of the area through the middle of the week with warming temperatures, and by weeks end another strong low pressure system will move through the Great Lakes with very warm air, plenty of showers, and gusty winds. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Rain and showers/storms have enveloped much of the ILN CWA this morning as ascent tied to vigorous shortwave trough is now centered squarely on the area. Cold front is now beginning to accelerate east/southeast through central Indiana and will be entering...and then clearing...the CWA in the 4AM to 8AM timeframe. May see some narrow linear reflectivity structures develop along the front which may still bring a low end damaging wind threat or a brief mesovortex or two given effective SRH still > 300 m2/s2 over northern KY. So still need to watch radar closely through the 7 AM hour for isolated wind damage threat. There is a hydro/flooding concern that is peaking in the next 2-3 hours as well - but will quickly end from west to east the cold front surges through to end the precipitation. Until that happens, a narrow band of 2-3" from southeast Indiana into southwest and central Ohio has fallen and may still cause flooding concerns as rain continues atop the rain footprint. This area is currently covered with Flood Advisories and there is some concern that a part of this could need to go to Flash Flood Warning at some point before the rain ends, but with rates having peaked, it is likely we will be able to remain at advisory levels of impact. Strong gusty winds in the cold advection in the wake of the cold front. Expect some gusts in the wind prone areas of west-central Ohio will reach 30kts or a little more. With falling temperatures amidst scattered/broken stratocumulus all day, will have a much more wintry feeling to the day than Sunday. Wind chills during the afternoon holding in the 20s most locations. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/... Strong high pressure builds quickly southeast into the Ohio Valley this evening giving skies some chance to clear especially across the southern half of the CWA. Cold advection continues, and will send overnight lows tumbling into the teens and 20s. High clouds will thicken through the day on Tuesday as isentropic ascent begins in the mid levels ahead of a weak wave moving through the flow. Any threat of light snow will hold off until Tuesday night, and this is handled in the discussion below. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... Fast westerly mid level flow with a quick moving weak impulse moving through the Ohio Valley Tuesday night. Favorable isentropic lift develops with a 35 kt low level jet. Have chance pops for snow across the south with any accumulation less than an inch. Low temperatures look to range from the lower 20s north to the mid 20s south. Surface high pressure to build across the Ohio Valley on Wednesday, providing dry weather. Temperatures look to be a little below normal Wednesday with highs from the mid 30s north to the lower 40s south. Mid-level ridging builds across the area Wednesday night into Thursday. A quick moving shortwave -- tracking thru the Great Lakes to offer a chance of rain showers Thursday/Thursday night time frame. Temperatures to begin a warm up with highs Thursday ranging from the mid 40s north to the lower 50s south. Active weather looks to take shape for the end of the week into the weekend. A mid level trof takes shape in the central U.S. with deep southerly flow developing over the Ohio Valley Friday. This setup transports favorable moisture and also some marginal instby into the area Friday night. A heavy rain signal is observed with this weather system next weekend. Deterministic model precipitable water values increase above 1.5 inches Friday night into Saturday. Ensemble solutions are showing good probabilities for widespread 1 inch plus rainfall with some potential for greater than 2 inches. Have bumped up pops to categorical Friday night into Saturday and have also included a mention of thunder. On the warm side of the system temperatures look to reach highs ranging from the upper 50s northwest to the mid 60s southeast on Friday and the mid 50s to the upper 60s Saturday. Model solutions differ on how quick the pcpn ends next weekend. GFS is more progressive ending pcpn Saturday night, while the ECMWF keeps post frontal pcpn into Sunday. Have opted for a blended approach keeping some low pops into Sunday. Temperatures will drop back to near normal levels Sunday behind the cold front, with highs ranging from the lower 40s north to the upper 40s south. && .AVIATION /08Z MONDAY THROUGH FRIDAY/... Showers and a few thunderstorms continue to develop in earnest as of 0530Z. These will continue to become more numerous as the night wears on and peak in coverage/intensity along a cold front surging through the area in the hours just before sunrise. Gusty low level jet will continue to add a low level wind shear concern until the front passes. At the surface, gusty southwest winds ahead of the front will turn northwesterly and increase with gusts toward 30kts in the wake of the front out of the northwest. These gusts will settle down as sunset approaches on Monday evening. Under the heaviest showers/storms, IFR visibilities will be possible most certainly MVFR cigs/vsbys. Have hit intensity the hardest in all TAFS in the 08Z-12Z timeframe as the front crosses the area. In the wake of the front, expect a few rain showers under stratocumulus before ending mid-morning. Expect ceilings to be MVFR much of the day but may scatter out/lift to VFR by the afternoon, but this is a lower confidence forecast. OUTLOOK...MVFR conditions are possible on Wednesday and Friday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Binau NEAR TERM...Binau SHORT TERM...Binau LONG TERM...AR AVIATION...Binau
Hazardous weather outlook, Dec 6, 5:06 AM EST, 39 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 506 AM EST Mon Dec 6 2021 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>072- 071015- Wayne-Fayette IN-Union IN-Franklin IN-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton- 506 AM EST Mon Dec 6 2021 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and tonight. Sustained northwest winds up to 25 mph with gusts up to 40 mph are likely today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Some minor snow accumulations are possible Tuesday night into Wednesday morning, mainly south of I-70. This may impact the morning commute on Wednesday with some slick spots. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ073>075-080-KYZ089>100-OHZ073-074-077>082-088-071015- Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Ross- Hocking-Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 506 AM EST Mon Dec 6 2021 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio and Southwest Ohio. .DAY ONE...Today and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Some minor snow accumulations are possible Tuesday night into Wednesday morning, mainly south of I-70. This may impact the morning commute on Wednesday with some slick spots. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Dec 6, 1:04 AM EST, 4 hours 41 minutes before
Special Weather Statement
National Weather Service Wilmington OH
104 AM EST Mon Dec 6 2021
INZ073-060630-
Ripley IN-
104 AM EST Mon Dec 6 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL RIPLEY
COUNTY THROUGH 130 AM EST...
At 104 AM EST, a strong thunderstorm was located 7 miles southwest of
Osgood, moving east at 45 mph.
HAZARD...Wind gusts up to 45 mph, pea size hail, and very heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects. Visibility will be poor and hydroplaning is
possible.
Locations impacted include...
Versailles, Milan, Osgood, Holton, Otter Village and Versailles Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3915 8544 3921 8511 3911 8510 3907 8511
3899 8544
TIME...MOT...LOC 0604Z 252DEG 41KT 3907 8541
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...45 MPHLocal storm report, Dec 6, 3:09 AM EST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
309 AM EST MON DEC 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM FLOOD NNE SUNMAN 39.24N 85.09W
12/06/2021 RIPLEY IN 911 CALL CENTER
WATER OVER STATE ROUTE 101 NEAR THE IGA.
&&
ALANRLocal storm report, Dec 6, 3:37 AM EST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
337 AM EST MON DEC 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM FLOOD 1 S BATESVILLE 39.28N 85.22W
12/06/2021 RIPLEY IN LAW ENFORCEMENT
WATER OVER DELAWARE ROAD IN THE VICINITY OF 1150 NORTH.
&&
ALANRSpecial weather statement, Dec 6, 4:07 AM EST, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Wilmington OH
407 AM EST Mon Dec 6 2021
KYZ093-095>097-099-OHZ072-077>080-060945-
Pendleton KY-Mason KY-Campbell KY-Bracken KY-Grant KY-Hamilton OH-
Clermont OH-Highland OH-Brown OH-Clinton OH-
407 AM EST Mon Dec 6 2021
...A LINE OF SHOWERS WITH VERY HEAVY RAIN AND STRONG WINDS WILL
IMPACT PORTIONS OF NORTHWESTERN MASON, BRACKEN, SOUTHERN CAMPBELL,
EAST CENTRAL GRANT, PENDLETON, SOUTHEASTERN HAMILTON, CLERMONT,
BROWN, SOUTHERN CLINTON AND WESTERN HIGHLAND COUNTIES THROUGH 445 AM
EST...
At 406 AM EST, showers were located along a line extending from near
Withamsville to near Butler to near Williamstown, moving east at 60
mph.
HAZARD...Wind gusts up to 45 mph and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Visibility will be poor and hydroplaning
is possible.
Locations impacted include...
Alexandria, Milford, Hillsboro, Georgetown, Williamstown, Falmouth,
Forestville, Claryville, Amelia, Mount Orab, Bethel, New Richmond,
Williamsburg, Terrace Park, Batavia, Lynchburg, Leesburg, New Vienna,
Augusta and Sardinia.
This includes I-75 in Kentucky between mile markers 152 and 154.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
Residents in these areas should remain alert. If these showers become
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3858 8461 3880 8445 3881 8442 3883 8443
3914 8434 3941 8359 3938 8359 3938 8356
3903 8365 3865 8394
TIME...MOT...LOC 0906Z 251DEG 52KT 3910 8428 3886 8435 3860 8454
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
BinauSpecial weather statement, Dec 6, 4:44 AM EST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Wilmington OH
444 AM EST Mon Dec 6 2021
KYZ097>100-OHZ073-079>082-088-061015-
Robertson KY-Mason KY-Lewis KY-Bracken KY-Pike OH-Highland OH-
Scioto OH-Adams OH-Brown OH-Ross OH-
444 AM EST Mon Dec 6 2021
...A LINE OF HEAVY RAIN SHOWERS WITH GUSTY WINDS WILL IMPACT
PORTIONS OF MASON, ROBERTSON, WESTERN LEWIS, EASTERN BRACKEN,
SOUTHERN BROWN, ADAMS, PIKE, SOUTHEASTERN HIGHLAND, NORTHWESTERN
SCIOTO AND SOUTHERN ROSS COUNTIES THROUGH 515 AM EST...
At 443 AM EST, showers were located along a line extending from near
Hillsboro to near Cynthiana, moving east at 55 mph.
HAZARD...Wind gusts up to 45 mph and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Visibility will be poor and hydroplaning
is possible.
Locations impacted include...
Maysville, Hillsboro, Georgetown, Waverly, Washington, West Union,
Piketon, Manchester, Peebles, Ripley, Aberdeen, Vanceburg,
Winchester, Marshall, Sardinia, Seaman, Bainbridge, Lewisburg,
Highland Holiday and Pike Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3843 8358 3849 8359 3852 8364 3846 8386
3849 8393 3842 8400 3843 8400 3849 8417
3850 8416 3850 8418 3855 8416 3920 8363
3927 8276 3923 8276 3839 8345
TIME...MOT...LOC 0943Z 252DEG 49KT 3917 8360 3849 8416
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
BinauLocal storm report, Dec 6, 5:12 AM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
512 AM EST MON DEC 6 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM FLOOD SUNMAN 39.23N 85.10W
12/06/2021 RIPLEY IN EMERGENCY MNGR
VEHICLE STRANDED IN ROAD AT 14504 N.ROSFELD ROAD SUNMAN,
INDIANA. NO INJURIES. ROAD IMPASSABLE. TIME ESTIMATED.
&&
ALANRThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 6, 4:07 AM EST | Special Weather Statement | ILN | Bracken, Campbell, Pendleton | 38 min |
| Dec 6, 4:44 AM EST | Special Weather Statement | ILN | Lewis, Mason, Robertson | 31 min |
| Dec 6, 5:17 AM EST | Severe Thunderstorm Warning | ILN | Lewis, Mason | 28 min |
| Dec 6, 12:18 AM EST | Special Weather Statement | ILN | Butler | 27 min |
| Dec 6, 12:46 AM EST | Special Weather Statement | ILN | Butler | 14 min |
| Dec 6, 2:14 AM EST | Areal Flood Advisory | ILN | Butler, Hamilton | 6 hr |
| Dec 6, 3:50 AM EST | Areal Flood Advisory | ILN | Clinton, Greene, Montgomery, Warren | 4 hr |
| Dec 6, 4:15 AM EST | Flash Flood Warning | ILN | Butler, Hamilton | 3 hr |
| Dec 6, 6:05 AM EST | Special Weather Statement | ILN | Scioto | 25 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2021Severe Thunderstorm Warnings in Kentucky, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.